..this anxious, I'm just taking things too personally. Don't know what to do about it.
Always that one rude person on public transport, isn't there? Screw her, she doesn't matter.
Monday mornings are the worst!
For me the worst are Thuesdays or Fridays because I'm exhausted from the week. But today isn't better either. Looking forward to the end of work :)
..because of my relationship. My gf is very supportive all the time but it has some kind of a negative impact on our relationship. Do any of you guys have similar issues?
Certain meds can have that effect plus there is the mental pressure you feel which can cause this problem. Speak to your doctor they will do tests etc but they can look into other solutions. Your gf sounds really supportive so just make sure your ...
Communication is good. You will both find a solution.
Well, I talked with my doc and at first he said it's a common side affect, I have to get used to it, it is not good to change med which is good for my mood. Then I insisted that there's must be something to do about it, and finally he said I should
..try not to take the drug for two days. I felt very dizzy, weak an powerless through these two days so I decided to change doctor.
Btw he is my second psychiatrist, the first one was very good but moved to another medical district. I will try to get back to her or find a new one :(
How can he just tell you to stop taking meds cold turkey? He's supposed to taper you off... Withdrawal is no joke.
Welcome back, Eva!
Thank you! :)
..day. Can't sleep now to be rested for tomorrow.
* I have (misspelling...)
That sounds great, I hope I can find something like this here, too.
..so-so. Work was tiring as always and when I got back home I continued with my other part time job.
..the night. I started to take this new antidepressant and maybe my initial dose was too much. Anyways, I'm fine at least now.
Glad you're OK! They say BP issues happen most in the middle of the night. I fainted once too cuz BP was too low. Scary!
Oh I'm sorry Jeff! Psychiatry has a lot to develop.
Hoping the new med works better, sometimes it's better to try switching from a SSRI to an SNRI or Tricyclics. These can help sometimes if a SSRI is doing nothing.
Maybe I'm talking bollocks, I'm not a doctor, so don't read into it too much.
Before I took Trittico ( (trazodon) and now I'm taking an SSRI. I hope this one will work.
Me too. I just looked it up, I've taken any drug like it. I've been on SSRI, SNRI, and Tricyclics so I can't compare.
*I've never taken any drug like it...
The good side of Trittico is that it helps your sleeping and it's not addictive like sleeping pills.
That's why it has been prescribed to me. I has terrible sleepless nights before but they are over since then.
SSRIs are usually taken in the morning. Hopefully you won't be kept awake.
..that I shouldn't have gone to that mental health hospital because I have my anxiety of streets and public places since then. When I finally got home I was crying, a bit shaking, felt very dizzy and that everything is out of my control. I get super
..tired from this job, and I have to travel two hours a day to go there and to get home and I have no time for anything, I can't rest. I will never find suitable job...
Don't have energy for going to work tomorrow either. Fortunately, in the morning I have to go to psychiatrist, so I will arrive later.
I did't have job for two months and it's very much all of a sudden.
I'm glad you are finding the new job okay!
.. didn't really like the owner (who would work be the only “coworker”). He talks too much and I didn't find him too friendly. I was also really stressed because it took ages to find the location, I felt very stupid after callingh him for directions
...for 3 times. I'm nervous about tomorrow, it'll be my first day. I really need a job but I can't enjoy or at least carry on with anything.
I'm a screen printer. Feel free to ping me with questions.
Hope it'll turn out better than you expect it now!
That's tough. I hope it will turn out okay.
Thank you Pandas!